# SDR UALA2012083004887

- Difficulty date: August 30, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 48,611 hours, 5,937 cycles
- Engine: Pwa PW40903
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Shutoff Valve
- Part number: 8102294
- Part serial: 106
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TRIM AIR PRSOV R RIGHT TRIM AIR PRESSURE RELIEF SHUTOFF VALVE (PRSOV) FAILED.  STATUS MSG-2124202 INACTV TA MODE.  REPLACED TRIM AIR PRSOV RIGHT PER MM.  OPERATIONAL TEST PASSED, NO ASSOCIATED MESSAGES.
